Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ketamine infusion Patrick35660

Posted by mogger on February 23, 2021, at 23:15:51

In reply to Re: Ketamine infusion, posted by Patrick35660 on February 23, 2021, at 22:14:02

I am so sorry to hear this what a nightmare. It certainly aggravated my situation a huge amount. I cut off after four as I was heading down hill quickly. The fourth treatments disassociation was awful. I believe it will wear off for you in time. Hang in there.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mogger thread:1113728
URL: http://www.dr-bob.org/babble/20210120/msgs/1113860.html